Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Have irregular periods, weight gain, pimples. Advised miprate, apprehensive. Normally get periods?

i am married and hav a son my age is 28 ,my periods hav been pretty regular after marriage bt since back 4 months i am not having my periods since last months and due to which i hav gained 5 kgs of i consulted gynac she suggested me to take miprate for days 3 times a day i am a lil apprehensiv in taking it since my periods are delayed i am getteing pimples also.i want my periods to occur norally without any drug plz can u suggest meany thing
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
You once go for a ultrasound to find out the possible cause for delayed periods.
According to that you have to take the treatment.
If there is any possibility of poly cystic ovary disease, then in the early stages weight reduction can help to some extent in regularization of the cycles.
Decrease in weight can help in maintaining the hormonal levels and there by regularization of the cycles.
For more details you can ask me through:
Take care.

Answered: Thu, 18 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor